# SDR MASA2021110100289

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 15,006 hours, 8,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN FLT DECK AND FWD CABIN- LT PACK. PERFORMED OPS CHECK OF PACK 1 AND 2, NO FUMES OR ODOR DETECTED.
